Sufficient conditions for univalence of a general integral operator
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 367-372
Printed March 1, 2009
Chellian Selvaraj and Kadhavoor Ragavan Karthikeyan
Presidency College and R. M. K. Engineering College
Abstract : In this paper, univalence of a certain integral operator and some interesting properties involving the integral operators on the classes of complex order are obtained. Relevant connections of the results, which are presented in this paper, with various other known results are also pointed out.
Keywords : analytic functions, univalent functions, starlike functions of complex order, convex functions of complex order, Hadamard product, integral operators
MSC numbers : Primary 30C45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd